# SDR MWEA99349

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 59122701
- Condition: Misdrilled
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE WEB BEAM AN DOUBLER BETWEEN CAPTAINS AND SLIDING CLEARVIEW WINDOW HAS A FIGURE 8 HOLE THROUGH ON FASTENER.  MAINTENANCE REMOVED AND REPLACED BEAM AND FABRICATED AND INSTALLED DOUBLER TEMPORARY REPAIR.
